On the limit distribution of the normality measure of random binary sequences

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)968-980
JournalThe bulletin of the London Mathematical Society
Volume46
Issue number5
Publication statusPublished - 2014

Fields of Expertise

  • Sonstiges

Cite this

On the limit distribution of the normality measure of random binary sequences. / Aistleitner, Christoph.

In: The bulletin of the London Mathematical Society, Vol. 46, No. 5, 2014, p. 968-980.

Research output: Contribution to journalArticleResearchpeer-review

@article{cf89e2e3f7d1469483819c8e8fac9b98,
title = "On the limit distribution of the normality measure of random binary sequences",
author = "Christoph Aistleitner",
year = "2014",
language = "English",
volume = "46",
pages = "968--980",
journal = "The bulletin of the London Mathematical Society",
issn = "0024-6093",
publisher = "Oxford University Press",
number = "5",

}

TY - JOUR

T1 - On the limit distribution of the normality measure of random binary sequences

AU - Aistleitner, Christoph

PY - 2014

Y1 - 2014

M3 - Article

VL - 46

SP - 968

EP - 980

JO - The bulletin of the London Mathematical Society

JF - The bulletin of the London Mathematical Society

SN - 0024-6093

IS - 5

ER -